# SDR SWIA2021081860336

- Difficulty date: June 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLOOR SILL HAS CORROSION FROM FS 280 TO FS 319 MARKED     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED NEW RIGHTHAND CABIN FLOOR SILL BETWEEN FS280.00 TO FS319.00 STRINGER17R IAW CRJ 700 SRM 51-42-06-001-001-A01 / 51-42-21-001-001-A01 / 51-42-13-001-001-A01 AND DRAWING #SH670-32170 REV G. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS) PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
